6 Publications

Mark all

[6]
2019 | Journal Article | IST-REx-ID: 6086   OA
C. Sadel and D. Xu, “Singular analytic linear cocycles with negative infinite Lyapunov exponents,” Ergodic Theory and Dynamical Systems, vol. 39, no. 4, pp. 1082–1098, 2019.
View | DOI | Download (ext.) | arXiv
 
[5]
2016 | Journal Article | IST-REx-ID: 1257   OA
C. Sadel and B. Virág, “A central limit theorem for products of random matrices and GOE statistics for the Anderson model on long boxes,” Communications in Mathematical Physics, vol. 343, no. 3, pp. 881–919, 2016.
View | Files available | DOI
 
[4]
2016 | Journal Article | IST-REx-ID: 1223   OA
R. Froese, D. Lee, C. Sadel, W. Spitzer, and G. Stolz, “Localization for transversally periodic random potentials on binary trees,” Journal of Spectral Theory, vol. 6, no. 3, pp. 557–600, 2016.
View | DOI | Download (ext.)
 
[3]
2016 | Journal Article | IST-REx-ID: 1608   OA
C. Sadel, “Anderson transition at 2 dimensional growth rate on antitrees and spectral theory for operators with one propagating channel,” Annales Henri Poincare, vol. 17, no. 7, pp. 1631–1675, 2016.
View | DOI | Download (ext.)
 
[2]
2015 | Journal Article | IST-REx-ID: 1503   OA
C. Sadel, “A Herman-Avila-Bochi formula for higher-dimensional pseudo-unitary and Hermitian-symplectic-cocycles,” Ergodic Theory and Dynamical Systems, vol. 35, no. 5, pp. 1582–1591, 2015.
View | DOI | Download (ext.)
 
[1]
2014 | Journal Article | IST-REx-ID: 1926
C. Sadel, “Absolutely continuous spectrum for random Schrödinger operators on the Fibonacci and similar Tree-strips,” Mathematical Physics, Analysis and Geometry, vol. 17, no. 3–4, pp. 409–440, 2014.
View | DOI
 

Search

Filter Publications

Display / Sort

Citation Style: IEEE

Export / Embed

6 Publications

Mark all

[6]
2019 | Journal Article | IST-REx-ID: 6086   OA
C. Sadel and D. Xu, “Singular analytic linear cocycles with negative infinite Lyapunov exponents,” Ergodic Theory and Dynamical Systems, vol. 39, no. 4, pp. 1082–1098, 2019.
View | DOI | Download (ext.) | arXiv
 
[5]
2016 | Journal Article | IST-REx-ID: 1257   OA
C. Sadel and B. Virág, “A central limit theorem for products of random matrices and GOE statistics for the Anderson model on long boxes,” Communications in Mathematical Physics, vol. 343, no. 3, pp. 881–919, 2016.
View | Files available | DOI
 
[4]
2016 | Journal Article | IST-REx-ID: 1223   OA
R. Froese, D. Lee, C. Sadel, W. Spitzer, and G. Stolz, “Localization for transversally periodic random potentials on binary trees,” Journal of Spectral Theory, vol. 6, no. 3, pp. 557–600, 2016.
View | DOI | Download (ext.)
 
[3]
2016 | Journal Article | IST-REx-ID: 1608   OA
C. Sadel, “Anderson transition at 2 dimensional growth rate on antitrees and spectral theory for operators with one propagating channel,” Annales Henri Poincare, vol. 17, no. 7, pp. 1631–1675, 2016.
View | DOI | Download (ext.)
 
[2]
2015 | Journal Article | IST-REx-ID: 1503   OA
C. Sadel, “A Herman-Avila-Bochi formula for higher-dimensional pseudo-unitary and Hermitian-symplectic-cocycles,” Ergodic Theory and Dynamical Systems, vol. 35, no. 5, pp. 1582–1591, 2015.
View | DOI | Download (ext.)
 
[1]
2014 | Journal Article | IST-REx-ID: 1926
C. Sadel, “Absolutely continuous spectrum for random Schrödinger operators on the Fibonacci and similar Tree-strips,” Mathematical Physics, Analysis and Geometry, vol. 17, no. 3–4, pp. 409–440, 2014.
View | DOI
 

Search

Filter Publications

Display / Sort

Citation Style: IEEE

Export / Embed